# SDR 99ZZZX2284

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N607BP
- Make and model: Doug 600N
- Aircraft serial: RN036
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Loose
- Location: Crank Assy
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND THE FORWARD CRANK ASSY FOR LATERAL CONTROL HAD PLAY.  REMOVED THE PART AND FOUND THE BEARING WAS LOOSE INSIDE.
